# SDR SWAA2023061455839

- Difficulty date: June 4, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS CONTROLLED BY BATTERY PACK M1673 ARE INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M1673 IAW AMM 33-51-06-960-805. EMERGENCY LIGHT CHECKED GOOD.;[02] VERIFIED ACTION ITEM 1; JOB COMPLETE; AUDIT C/W
